# SDR SWAA2023082994078

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 53,385 hours, 28,778 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 663 RIGHT WHEEL WELL VAPOR BARRIER IS CRACKED AT RBL 40 AT WL 164; CRACK MEASURES 2.5' LENGTH.<[01] ACCOMPLISHED EA 23-157-02634 TO NOTED AREA.;[02] VERIFIED.
